Loading [a11y]/accessibility-menu.js
A FINITE DIMENSIONAL L∞ MODULE
Year 2013 ,
Volume: 13 Issue: 13, 43 - 52, 01.06.2013
Michael P. Allocca
Abstract
We construct a concrete example of an L∞ module defined over a finite dimensional L∞ algebra. We then explore a canonical L∞ algebra defined over the direct sum of these structures.
Year 2013 ,
Volume: 13 Issue: 13, 43 - 52, 01.06.2013
Michael P. Allocca
There are 0 citations in total.
Cite
APA
Allocca, M. P. (2013). A FINITE DIMENSIONAL L∞ MODULE. International Electronic Journal of Algebra, 13(13), 43-52.
AMA
Allocca MP. A FINITE DIMENSIONAL L∞ MODULE. IEJA. June 2013;13(13):43-52.
Chicago
Allocca, Michael P. “A FINITE DIMENSIONAL L∞ MODULE”. International Electronic Journal of Algebra 13, no. 13 (June 2013): 43-52.
EndNote
Allocca MP (June 1, 2013) A FINITE DIMENSIONAL L∞ MODULE. International Electronic Journal of Algebra 13 13 43–52.
IEEE
M. P. Allocca, “A FINITE DIMENSIONAL L∞ MODULE”, IEJA , vol. 13, no. 13, pp. 43–52, 2013.
ISNAD
Allocca, Michael P. “A FINITE DIMENSIONAL L∞ MODULE”. International Electronic Journal of Algebra 13/13 (June 2013), 43-52.
JAMA
Allocca MP. A FINITE DIMENSIONAL L∞ MODULE. IEJA . 2013;13:43–52.
MLA
Allocca, Michael P. “A FINITE DIMENSIONAL L∞ MODULE”. International Electronic Journal of Algebra, vol. 13, no. 13, 2013, pp. 43-52.
Vancouver
Allocca MP. A FINITE DIMENSIONAL L∞ MODULE. IEJA. 2013;13(13):43-52.